KAYODE Sunday Jacob (Publications)
Publisher Ademiluyi, R. A. And Kayode S. J. ,J. Nig. Assoc. Math. Phys., 5: 251-262. [Nigeria, 50% Contribution]
Publication Type Journal
Publication Title Maximum Order Second Derivative Hybrid Multistep Method For Integration Of Initial Value Problems In Ordinary Differential Equations.
Publication Authors Ademiluyi, R. A. and Kayode S. J.
Year Published 2001
Abstract

nil


Publisher Ademiluyi, R. A. & Babatola, P. O. And Kayode S. J J. Nig. Math. Soc., 21: 27 – 41. [Nigeria, 30% Contribution]
Publication Type Journal
Publication Title A New Class Of Implicit Rational Runge-Kutta Methods For The Integration Of Stiff Ordinary Differential Equations.
Publication Authors (3) Ademiluyi, R. A. & Babatola, P. O. and Kayode S. J.
Year Published 2001
Abstract

nil


Publisher Awoyemi, D. O. And Kayode, S. J. J. Nig. Assoc. Math. Phys, 6: 285-292. [Nigeria, 50% Contribution]
Publication Type Journal
Publication Title An Optimal Order Continuous Multistep Algorithm For Initial Value Problems Of Special Second Order Differential Equations.
Publication Authors Awoyemi, D. O. and Kayode, S. J.
Year Published 2002
Abstract

nil


Publisher Awoyemi, D. O. And Kayode, S. J. FUTAJEET, 3: 33 – 40. [Nigeria, 50%]
Publication Type Journal
Publication Title An Optimal Order Collocation Method For Direct Solution Of Initial Value Problems Of General Second Order Ordinary Differential Equations.
Publication Authors (5) Awoyemi, D. O. and Kayode, S. J.
Year Published 2003
Abstract

nil


Publisher Awoyemi, D. O. And Kayode, S. J. J. Nig. Math. Soc., 23: 53 – 64 [Nigeria, 50%]
Publication Type Journal
Publication Title Maximal Order Multi-derivative Collocation Method For Direct Solution Of Fourth Order Initial Value Problems Of Ordinary Differential Equations.
Publication Authors Awoyemi, D. O. and Kayode, S. J.
Year Published 2004
Abstract

nil


Publisher Kayode S. J. And Awoyemi, D. O., . J. Nig. Assoc. Math. Phys, 7: 285-292. [Nigeria, 80%]
Publication Type Journal
Publication Title A 5-step Maximal Order Method For Direct Solution Of Second Order Ordinary Differential Equations.
Publication Authors Kayode S. J. and Awoyemi, D. O.,
Year Published 2005
Abstract

nil


Publisher Awoyemi, D. O. And Kayode S. J , J. Nig. Math. Soc., 24: 70 - 78. [Nigeria, 50%]
Publication Type Journal
Publication Title An Implicit Collocation Method For Direct Solution Of Second Order Ordinary Differential Equations.
Publication Authors Awoyemi, D. O. and Kayode S. J
Year Published 2005
Abstract

nil


Publisher Kayode S. J. , Int. J. Num. Math., 1(2): 269-280. [Nigeria, 100%]
Publication Type Journal
Publication Title An Improved Numerov Method For Direct Solution Of General Second Order Initial Value Problems Of Ordinary Differential Equations.
Publication Authors Kayode S. J.
Year Published 2006
Abstract

nil


Publisher Kayode S.J.,Journal Of Mathematics And Statistics (In Press).
Publication Type Journal
Publication Title A Zero-Stable Optimal Order Method For Direct Solution Of Second Order Differential Equations
Publication Authors Kayode S.J.,
Year Published 2010
Abstract

nil


Publisher Kayode, S. J. Inter. J. Mathematics And Mathematical Sciences, Vol. 2008 (Article ID 364021) Doi:10.1155/2008/364021: 1-10. Hindawi Publications. [USA, 100%]
Publication Type Journal
Publication Title An Efficient Zero-Stable Numerical Method For Fourth Order Differential Equations.
Publication Authors Kayode, S. J.
Year Published 2008
Abstract

nil


Publisher Of The Nigerian Mathematical Society Held At University Of Uyo, Nigeria, (April 2006.
Publication Type Conference
Publication Title 25th Annual Conference
Publication Authors of the Nigerian Mathematical Society held at University of Uyo, Nigeria, (April 2006.
Year Published 2006
Abstract

nil


Publisher Held At Olabisi Onabanjo University, Ago - Iwoye, Nigeria (12 – 15 April, 2005).
Publication Type Conference
Publication Title 24th Annual Conference Of The Nigerian Mathematical Society
Publication Authors held at Olabisi Onabanjo University, Ago - Iwoye, Nigeria (12 – 15 April, 2005).
Year Published 2005
Abstract

nil


Publisher Held At The Federal University Of Technology, Akure, Nigeria (15th – 19th May 2007)
Publication Type Conference
Publication Title 26th Annual Conference Of The Nigerian Mathematical Society
Publication Authors held at the Federal University of Technology, Akure, Nigeria (15th – 19th May 2007)
Year Published 2007
Abstract

nil